MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-576
Medical Device Problem Codes Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that, while in a spinal fusion, a spinal clamp was reported to have a damaged screw thread.No additional information was provided.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6446540
Report Number1723170-2017-01400
Device Sequence Number830226
Product Code OLO
UDI-Device Identifier00721902467738
UDI-Public00721902467738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-576
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2017
Initial Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1